# SDR AALA202406185787

- Difficulty date: June 14, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N359PX
- Make and model: Boeing 737823
- Aircraft serial: 31280
- Aircraft time: 18,241 hours, 7,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1048462073NG08
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 31C EMERGENCY LIGHT PANEL LOOSE. REMOVE AND REPLACED EMERGENCY LIGHT HOUSING AT 31C. PER AMM 25-22-00.
